Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 30, 2008, 2:55 AM CDT for 46 counties in Texas. It took effect at Apr 30, 2008, 10:00 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2008, 2:55 AM CDT (07:55 UTC)
- In effect from
- Apr 30, 2008, 10:00 AM CDT
- Expired
- May 1, 2008, 2:21 PM CDT
- In force
- 28 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3243 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 300755 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 255 AM CDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ALL OF NORTH TEXAS... .A VERY STRONG SOUTHERLY PRESSURE GRADIENT IS EXPECTED BETWEEN DEEPENING LOW PRESSURE OFF THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER THE LOWER MISSISSIPPI VALLEY AND GULF OF MEXICO. FURTHERMORE...A VERY STRONG LOW LEVEL JET EARLY THIS MORNING IN EXCESS OF 50 KNOTS WILL MIX DOWN BY LATE MORNING AS WELL. THE RESULT WILL BE VERY GUSTY SOUTH WINDS BETWEEN 20 AND 30 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301600- /O.NEW.KFWD.WI.Y.0019.080430T1500Z-080501T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 255 AM CDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 7 PM CDT THIS EVENING. SOUTH WINDS 20 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH CAN BE EXPECTED OVER NORTH TEXAS BY LATE MORNING AND CONTINUING THROUGH THE EARLY EVENING HOURS TONIGHT. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ROADS AND HIGHWAYS. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO OPEN WATERS AREA LAKES...AS VERY CHOPPY CONDITIONS ARE EXPECTED. FINALLY...RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
5 follow-up statements
000 WWUS74 KFWD 301445 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 945 AM CDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 7 PM THURSDAY EVENING... .SYNOPSIS...A VERY STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE IN THE LEE OF THE ROCKIES AND HIGH PRESSURE OVER THE LOWER MISSISSIPPI VALLEY WILL CREATE STRONG AND GUSTY SOUTH WINDS THROUGH THURSDAY AFTERNOON. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010000- /O.EXT.KFWD.WI.Y.0019.080430T1500Z-080502T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 945 AM CDT WED APR 30 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH CAN BE EXPECTED OVER NORTH TEXAS THROUGH THURSDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 92
000 WWUS74 KFWD 302035 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CDT WED APR 30 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011000- /O.EXT.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 335 PM CDT WED APR 30 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT THURSDAY NIGHT... A STRONG SPRINGTIME STORM SYSTEM IN THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS IN EXCESS OF 35 MPH THROUGH THURSDAY NIGHT. WINDS WILL DIMINISH AHEAD OF A COLD FRONT LATE THURSDAY NIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ DUNN
000 WWUS74 KFWD 010921 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 421 AM CDT THU MAY 1 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011700- /O.CON.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 421 AM CDT THU MAY 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS OF 20 TO 30 MPH AGAIN TODAY AND THIS EVENING. OCCASIONAL GUSTS AS HIGH AS 40 MPH ARE ALSO EXPECTED. WINDS WILL DIMINISH SOMEWHAT AFTER MIDNIGHT AS A COLD FRONT APPROACHES NORTH TEXAS FROM THE NORTHWEST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 011459 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 959 AM CDT THU MAY 1 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020500- /O.CON.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 959 AM CDT THU MAY 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... STRONG LOW PRESSURE OVER THE CENTRAL PLAINS WILL RESULT IN SOUTHERLY WINDS OF 20 TO 30 MPH THROUGH THIS EVENING...WITH OCCASIONAL GUSTS OF 40 MPH POSSIBLE. WINDS WILL DIMINISH AFTER MIDNIGHT AS A COLD FRONT APPROACHES NORTH TEXAS FROM THE NORTHWEST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST-WEST ORIENTED ROADWAYS. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 011921 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 221 PM CDT THU MAY 1 2008 ...WIND ADVISORY HAS BEEN CANCELLED... .SOUTH WINDS FROM 15 TO 25 MPH WILL CONTINUE THROUGH EVENING...BUT WILL REMAIN BELOW WIND ADVISORY CRITERIA. THEREFORE...THE ADVISORY HAS BEEN CANCELLED. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-012030- /O.CAN.KFWD.WI.Y.0019.000000T0000Z-080502T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 221 PM CDT THU MAY 1 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS FROM 15 TO 25 MPH WILL CONTINUE THROUGH EVENING...BUT WILL REMAIN BELOW WIND ADVISORY CRITERIA. THEREFORE...THE ADVISORY HAS BEEN CANCELLED. $$ SCHULTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 29, 11:40 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 11:40 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1140 PM CDT TUE APR 29 2008 .AVIATION... VFR THROUGH THE PERIOD AT THE METROPLEX TAF SITES WITH SOME TEMPORARY MVFR CEILINGS IN WACO FROM MID MORNING THROUGH EARLY AFTERNOON WEDNESDAY. THE ONLY AVIATION WEATHER CONCERN WILL BE STRONG AND GUSTY SOUTHERLY WINDS ON WEDNESDAY. EXPECT WIND SPEEDS TO INCREASE AROUND 15Z BETWEEN 18 AND 22 KNOTS WITH SOME GUSTS IN EXCESS OF 30S KNOTS. THE WIND WILL REMAIN STRONG AND GUSTY THROUGH WEDNESDAY EVENING. && .UPDATE... 920 PM THE CURRENT FORECAST APPEARS ON TRACK AND NO UPDATE IS PLANNED. WIND SPEEDS HAVE DECREASED TEMPORARILY BUT EXPECT A MODERATE LOW LEVEL JET TO DEVELOP OVER THE NEXT COUPLE OF HOURS IN RESPONSE TO PRESSURE FALLS ACROSS THE HIGH PLAINS. LOW CLOUDS WILL NOT ACCOMPANY THE LOW LEVEL JET TONIGHT BUT SOME HIGH CLOUDS ASSOCIATED WITH AN APPROACHING SHORT WAVE TROUGH WILL STREAM IN FROM THE WEST. THE BREEZY CONDITIONS TONIGHT WILL HELP KEEP OVERNIGHT LOWS UP EVEN THOUGH DEW POINTS WILL REMAIN FAIRLY LOW. .79... && .AVIATION... 546 PM QUIET AVIATION WEATHER IN PROGRESS ACROSS NORTH TEXAS WITH A DRYLINE TO OUR WEST AND A WARM FRONT TO OUR NORTH. SOUTHERLY WINDS WILL CONTINUE AS LOW PRESSURE DEEPENS TO THE NW. EXPECT TOMORROW TO BE EVEN GUSTIER THAN TODAY. CIRRUS WILL BE ON THE INCREASE... WITH MVFR CIGS POSSIBLE FOR ACT WEDNESDAY MORNING AS LLJ INTENSIFIES. WILL LEAVE STRATUS IN A TEMPO GROUP AND WILL REASSESS POTENTIAL FOR NEXT TAF ISSUANCE. SH/13 && .PREV DISCUSSION... /ISSUED 315 PM CDT TUE APR 29 2008/ DISCUSSION...THE SPLENDID WEATHER CONTINUES ACROSS NORTH TEXAS ALTHOUGH IT IS A LITTLE MORE BREEZY TODAY. GRADIENT ACROSS THE REGION IS TIGHTENING IN RESPONSE TO PRESSURE FALLS IN THE PLAINS AHEAD OF APPROACHING UPPER LOW SO EXPECT THE WIND TO CONTINUE INTO WEDNESDAY AND THURSDAY. LOW LEVEL MOISTURE WILL ALSO BE ON THE INCREASE OVER THE NEXT COUPLE OF DAYS BUT VERY DRY AIR EXTENDS ALL THE WAY DOWN INTO THE WESTERN GULF...SO THE SIGNIFICANT MOISTURE RETURN WILL BE SLOW DESPITE THE SOUTHERLY FLOW. EXPECT ANOTHER NICE DAY ON WEDNESDAY...ALTHOUGH WINDS WILL BE EVEN STRONGER BORDERING WIND ADVISORY CRITERIA DURING THE AFTERNOON. LOW CLOUDINESS RETURNS TO THE AREA BY THURSDAY MORNING. ATMOSPHERE WILL BE VERY UNSTABLE ACROSS THE REGION BY AFTERNOON AS DRYLINE MIXES EASTWARD. STILL THINK CAPPING WILL BE TOO STRONG TO OVERCOME ON THURSDAY FOR ANY THUNDERSTORMS...BUT WILL LEAVE 10 POPS AND MENTION ISOLATED STORMS DURING THE AFTERNOON MAINLY ACROSS THE NORTH AND NORTHEAST. ANY STORMS THAT CAN GET GOING WOULD LIKELY BE SEVERE. SLIGHTLY BETTER PRECIP CHANCES COME LATE THURSDAY NIGHT INTO FRIDAY MORNING AS THUNDERSTORMS ARE EXPECTED TO ERUPT ALONG A COLD FRONT. BEST UPPER FORCING WILL BE TO THE NORTH AND EAST OF THE AREA BUT EASTERN HALF OF NORTH TEXAS MAY SEE THE TAIL END OF THE LINE OF THUNDERSTORMS FRIDAY MORNING. DISCREPANCIES CONTINUE IN THE EXTENDED FORECAST BEGINNING SUNDAY INTO EARLY NEXT WEEK. GFS HAS BECOME MORE PROGRESSIVE WHILE THE 12Z ECMWF IS NOW SLOWER AND DEEPER WITH A WESTERN US TROF. LATEST ECMWF PROJECTS A STORMY MONDAY AND TUESDAY. THIS FORECAST WILL STILL INCLUDE SOME SLIGHT CHANCE POPS ON SUNDAY AFTERNOON WITH BETTER PRECIP CHANCES ON MONDAY. WILL CONTINUE TO MONITOR THOUGH AS ECMWF SOLUTIONS ARE DEEPER/STRONGER SUGGESTING THAT CONVECTIVE ACTIVITY COULD BE QUITE STRONG. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 86 67 88 / 0 0 10 10 WACO, TX 56 85 67 87 / 0 0 10 10 PARIS, TX 51 82 64 81 / 0 0 10 10 DENTON, TX 56 85 65 88 / 0 0 10 10 MCKINNEY, TX 55 84 67 85 / 0 0 10 10 DALLAS, TX 58 85 67 87 / 0 0 10 10 TERRELL, TX 54 84 66 85 / 0 0 10 10 CORSICANA, TX 56 84 67 84 / 0 0 10 10 TEMPLE, TX 56 86 66 88 / 0 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/13
Hazardous weather outlook, Apr 29, 7:17 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 717 PM CDT TUE APR 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 717 PM CDT TUE APR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY SOUTHERLY WINDS ARE EXPECTED AREAWIDE WEDNESDAY. ALTHOUGH RELATIVE HUMIDITIES WILL BE A LITTLE HIGHER THAN TODAY...THERE WILL BE HIGH FIRE DANGER WEST OF A BOWIE...STEPHENVILLE...LAMPASAS LINE. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON THROUGH FRIDAY MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY...FRIDAY...AND AGAIN MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. 85/NH
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.